MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY STERIS; 5095 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY STERIS; 5095 SURGICAL TABLE
Model Number 5095 SURGICAL TABLE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the surgical table and found the table to be operating according to specification.There were no issues noted as all sensors and alarms were working correctly, and all articulations performed to specifications.On an abundance of caution, the technician did note a slow air leak on the right foot floor cylinder lock.The floor cylinder lock has been ordered and the surgical table is pending repairs.A steris account manager will offer in-service training on proper use and operation of the surgical table.A follow-up mdr will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure, facility personnel heard a loud noise, and their 5095 surgical table began to tilt to the left without being commanded to do so.The patient was transferred from the table to a stretcher resulting in a procedure delay.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
No repairs were made to the 5095 surgical table.Instead, the user facility opted to order a new surgical table.A steris technician counseled user facility personnel on the proper use and operation of the 5095 surgical table.No additional issues have been reported.
 
Additional Manufacturer Narrative
Steris received medwatch report (mw5154308) on may 13, 2024.Following receipt of the report, steris confirmed that an investigation for the reported event was previously completed and mdr # 1043572-2023-00169 for the event was submitted on december 20, 2023.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch report (mw5154308) that during a patient procedure, facility personnel heard a loud noise, and their 5095 surgical table lifted to the left without being commanded to do so.Facility staff stabilized the table by pressing it to the ground.The patient was transferred from the table to a stretcher resulting in a procedure delay.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid.

Brand Name
STERIS
Common Device Name
5095 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key18369637
Report Number1043572-2023-00169
Device Sequence Number12657396
Product Code FQO
UDI-Device Identifier00724995214074
UDI-Public(01)00724995214074(11)221128(21)0431922049
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5095 SURGICAL TABLE
Device Catalogue NumberST015210002SP
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/21/2023
Not provided
Not provided
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date01/26/2024
06/12/2024
01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown